Hello hi I am venky But the problem is my sister She

Patient

Q: Hello hi
I am venky
But the problem is my sister
She have pregnency 8 months
Thr problem is she suffring from vomtings
When she taken tablates
After that she got vomtings sure
But only when she taken tablates at night she got vomting..when she taken tablates in the ofternoon .no problem for vomtings
.
This problom is only midnight
And that tablates are different
Morning different tablates
Night different tablats
But when she did not taken tablates at midnight that vomting don't come.
When she taken tablets it comes..
And she is feeling full if the day .vomting maybe come..only these feeling have her
Please suggest if the tablates is safe are not?
My family members preffered she ever take tablats at midnight

Please suggest what is right

Thanks

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Is it possible for me to be pregnant? Are these signs? Is it too early to tell? I had unprotected sex on 12/16/16, an...

Q: I had my period from 12- 18 and realised drops of blood from 18-25.had sex on 5-10 but he produced outside .i feel bl...

Q: Hello, I took the morning after pill (19th November) whilst I was at the end of my first period and within two weeks ...

Q: Hi I had unprotected sex on my ovulation day or at least around that time. But I still had my period thirteen days a...

Q: On the poor advice from someone at Planned Parenthood (who I think was a volunteer and not a professional), about a w...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews